# SDR 2006UALA00521

- Difficulty date: March 19, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 22,919 hours, 8,878 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRUCK BY JETWAY AFT OF DOOR 1L.  INSTALLED DOUBLER REPAIR IN ACCORDANCE WITH SRM 53-00-11, FIGURE 203.
